# SDR AALA20001091

- Difficulty date: June 29, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N358AA
- Make and model: Boeing 767323
- Aircraft serial: 24039
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE LIGHTS AT SEAT 28H AND 35B INOPERATIVE.  REPAIRED CONNECTOR AT SEAT 28H AND 35B.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
